# SDR FDEA201108313592

- Difficulty date: August 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 47,528 hours, 19,931 cycles
- Engine: Pwa PW4158
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bulb
- Part number: 56B3C1
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER LEVEL OFF, GOT ECAM ADVISORY (NO OTHER ALERTS  OR WARNINGS) OF NR2 ENG OIL TEMP ABOVE 177 DEG C SHUTDOWN NR 2 ENG ACCORDING TO QRH PROCEDURES DIVERTED.  REMOVED AND REPLACED NEW OIL TEMP BULB PER MM 79-32-11-04-0. LEAK CHECKED AND SAFTEY WIRED AFTER CHECK.
